# SDR 2017FA0000279

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: General aviation
- Aircraft: N272ZZ
- Make and model: Doug DC3
- Aircraft serial: 2550943482
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5110586
- Part serial: 808
- Condition: Leaking
- Location: Mlg
- Part time: 68 hours, 104 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MULTIPLE FAILURES OF THE R/H LANDING GEAR ACTUATOR. BOTH WERE FOUND TO BE LEAKING HYDRAULIC FLUID. (3) FOUND BAD IN THE PAST 7 MONTHS.
